# SDR UIEA2020101302245

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 106,066 hours, 18,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 69B122171
- Part serial: NSN
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION: GUSSET OF RT WING LANDING GEAR WHEEL WELL FWD UNDERWING VAPOR BARRIER AT STA 1240.5, RBL 17.75.  REMOVE DAMAGE PART, IAW SRM 51-40-02 REV 109.  FAB PART, IAW EI NO T2020A57M-2571 REV 0.  INSTALL NEW FAB PART, IAW SRM 51-40-02 REV 109 AND DWG NR 65B10534 SHEET 13 REV D.  JOB COMPLETED AND CONDITION CHECK NORMAL.
